Journal of Operator Theory
Volume 84, Issue 2, Fall 2020 pp. 259-288.
The reducibility of the power of a C0(1)-operator
Authors:
Caixing Gu
Author institution: Department of Mathematics, California Polytechnic State University at San Luis Obispo, CA 93407, U.S.A.
Summary: Inspired by the work of Douglas and Foias in 2006 on the structure of the
square of a C0(1)-operator, we form a conjecture about a certain
reducibility of any power N of a C0(1)-operator. We then prove this
conjecture for N=3 by determining explicitly the relevant reducing subspaces.
DOI: http://dx.doi.org/10.7900/jot.2018may02.2274
Keywords: C0(N)-operator, reducing subspaces, model space, truncated Toeplitz operator
Contents
Full-Text PDF